# SDR DJFA2007027

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Engine: Pwa JT15D5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIP NR 1152283/ CREW REPORTED AT FLIGHT LEVEL 380 IN CLEAR SKYS AND SMOOTH AIR A LOUD NOISE SOUNDED AND RANG OUT THROUGHOUT THE AIRCRAFT.  AIRCRAFT PITCHED DOWN MOMENTARILY AND CREW DISENGAGED THE AP AFTER WHICH THE AIRCRAFT RETURNED TO NORMAL LEVEL FLIGHT.  MAINTENANCE IS INVESTIGATING THE DISCREPANCY. MAINTENANCE PERFORMED AN EXTENSIVE INSPECTION OF THE FLIGHT CONTROL SYSTEM, TRIM SYSTEM,  AND THE AUTOPILOT SYSTEM.  NO DISCREPANCIES WERE NOTED.  THE DISCREPANCY HAS NOT RETURNED.
